ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B30183 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is no available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
Event or Problem Description
It was reported that a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger was found to have air in the filter towards the end of infusion and the medication involved is taxol 275ml/hr.There was patient involvement but no harm was reported.